# SDR DALA1018800186

- Difficulty date: August 6, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 65,855 hours, 9,603 cycles
- Engine: Pwa PW4060
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 112T60065
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SB767-54 A0080, FIG 48.  FOUND LT WING AFT PITCH LOAD BACKUP FITTING PN 112T6006-5 TO HAVE SEM CONDITION AS SHOWN IN FIG 1.  ADDED A RADIUS FILLER TO THE FITTING INSIDE THE SEM FTG HOLE IAW ERA 482262-14AD, REV O/ REF NRC 52674.
